# SDR DALA1255303716

- Difficulty date: November 22, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 40,589 hours, 16,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, EMERGENCY ESCAPE PATH LIGHT BATTERY PACK M1671 FAILED TEST.   MX REPLACED BATTERY PACK M1671 IAW AMM33-51-06. OPS CHECK OK.
